Vilarsh Healthcare Pvt Ltd
Ibuprofen (100mg) + Paracetamol (162.5mg)
Vibu Para 100mg/162.5mg Syrup is a combination of two medicines, ibuprofen and paracetamol, used to reduce pain and fever in children and infants.
Syrup
Vibu Para 100mg/162.5mg Syrup is a combination of two medicines, ibuprofen and paracetamol. Both of these belong to a class of medicines known as non-steroidal anti-inflammatory drugs (NSAIDS). Vibu Para 100mg/162.5mg Syrup helps lower body temperature (fever) and reduce pain and inflammation (redness and swelling) both in infants and children.
Maintain a log of your child's temperature. If you do not see any improvement, contact your child's doctor for advice. Give plenty of fluids to your child if diarrhea occurs as a side-effect. Never give any other medicine formulation containing paracetamol along with this medicine as that may lead to serious side effects.
Vibu Para 100mg/162.5mg Syrup is a combination of two medicines: Ibuprofen and Paracetamol. It works by blocking the release of certain chemical messengers that cause fever, pain and inflammation (redness and swelling).
Vibu Para 100mg/162.5mg Syrup is used to reduce pain as well as fever in children and infants. Maintain a log of your child's temperature. If you do not see any improvement, contact your child's doctor for advice. Give plenty of fluids to your child if diarrhea occurs as a side-effect. Never give any other medicine formulation containing paracetamol along with this medicine as that may lead to serious side effects. Stop the medicine and consult your child's doctor in case your child exhibits allergic rash or stomach pain soon after taking this medicine. If Vibu Para 100mg/162.5mg Syrup does not seem to be helping your child, contact your doctor for advice. Do not give extra doses.
Your child may take a few days to weeks to recover, depending on the severity of the infection. Continue giving Vibu Para 100mg/162.5mg Syrup in the dose and frequency advised by your doctor. You'll soon notice an improvement in symptoms like pain or fever.
If the fever doesn't come down, it may indicate a viral or bacterial infection. Consult your doctor for specific treatment advice.
No, it's not recommended to alter the dose without consulting a doctor. Increasing the dose may lead to toxicity, while decreasing it may bring back symptoms.
Store the syrup at room temperature in a dry place, away from direct heat and light. Keep all medicines out of children's reach and sight to avoid accidental intake.
No, the doctor will decide on the appropriate dose based on your child's age and body weight. Don't give any dose to anyone without consulting a doctor.
While Vibu Para 100mg/162.5mg Syrup won't interfere with vaccines, it's best to let your child recover from the ongoing illness and finish the course of medicine before administering a vaccine.
Although well-tolerated by children, seek immediate medical attention if your child experiences persistent vomiting, body swelling, paleness, weakness, decreased urine frequency, or a serious allergic reaction.